# SDR CALA2025100609622

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 75,368 hours, 26,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Chain
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R GIRT BAR INFLATION CHAIN EXPOSED PERFORMED CHECK ON 2R GIRT BAR, INFLATION CHAIN IS PROPERLY SECURED AND NOT VISIBLE/EXPOSED. REF AMM 25-66-01
